# SDR SWAA2025093018610

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY LIGHTS (2EA) LOCATED BEHIND ACCESS PANEL 194FL AT LOWER FUSELAGE AND LOCATED AT AFT ENTRY DOOR.   REPLACED EMERGENCY LIGHTS (2EA) LOCATED BEHIND ACCESS PANEL 194FL AT LOWER FUSELAGE AND LOCATED AT AFT ENTRY DOOR IAW  AMM 33-51-04-960-801 TEST IS OK.
